# SDR CALA2023052901690

- Difficulty date: May 28, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 32,868 hours, 11,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOOR 2L EEL LIGHT INOP DURING TEST. RELAMPED WITH 767 BULB. WORKS OK NOW.
